• Welcome! SanctionedSuicide is a forum for the discussion of mental illness and suicide. Please read our rules and our Principles.
    If you are in need of immediate support, please call the Samaritans hotline at (877) 870-4673, or check our recovery resources.

Suicidebydeath

Suicidebydeath

Falls in love
Nov 25, 2021
388
He's going to talk to me about my A&E visit and presumably the 4 or more emails I sent him. I'm running low on motivation reserves but I could force myself to write more before the appointment.

Everything points to that I have undiagnosed C-PTSD, and I've known about it for a long time but it's been impossible to get diagnosed or help for so far, this time I need to refuse to be talked out of it, not being diagnosed or being misdiagnosed and not getting medication is not helping me, I think. Being in a pseudo-relationship(but not hoping for more yet) and having strong friends to talk to about PTSD-related things are helping me. Since its my G.P. he can't diagnose me of those things probably, it's not in his jurisdiction, but I hope he can see at least that I have that.

My worst symptoms are physical ones right now, I can deal with all the emotional and other crap mostly, I've probably ignored it all for so long it barely affects me anymore.

Zero energy, insomnia(with sleep deprivation abuse I can't fix), anxiety, physical pain in that order of importance to me right now. Also weight-loss is important but fixing insomnia will help. Losing weight will make me infinitely happier as I'll proceed to the next stage of physical improvements after that.

If I get help with energy and insomnia than any other problems will be easier to deal with. The other problem is homelessness which I'm not worried about right now.

Thinking about three medications and that's only because people have told me they take them for (C)-PTSD, any other suggestions welcome:
Topiramate
Mirtazapine
Viorxetine

I need support or replies here even if its just telling me to write more emails before I go there. Or copy and pasting stuff and putting it in an email. I need to recovery as much as possible so I can take care of other suicidal people I know.

Why is the help tag red does that scare anyone away?
 
Last edited:
T

timf

Wizard
Mar 26, 2020
615
It sounds like you a spread too thin. This can produce physical stress. It is important to make sure that your core (foundation) is not lost with all that is going on. It is not selfish to set aside some time for yourself.
 
Sherri

Sherri

Archangel
Sep 28, 2020
8,335
what I did with mine 2 years ago was how I felt, including my many suicide attempts, that I had seen dozens of doctors and they were doing trials on me my a Guinea pig, some gave me meds I couldn’t even speak. I told my doctor this is the last chance I’m giving myself. He stood for a while thinking. And said you are putting a lot of responsibility on myself. I said at thus time I think none of the previous meds worked, and believe me I tried it all. I said I don’t want meds that will turn me into a zombie were I will be unable to speak like a few occasions, I don’t want any med that makes me fat or takes away my sex drive. He prescibed me only 3 things, viorxetine 20mg, lamotrigine and gabapentine. It worked wonders, I still have my bad days but I don’t think of suicide anymore and the good days overcome the bad ones, maybe give it a try, oh snd Xanax taken in sos. Hope I have helped you.
 
fluffymoomin

fluffymoomin

living in a little mushroom house
Jan 5, 2022
24
i really hope all goes well with talking to your doctor. also there's nothing wrong with putting yourself first, especially right now! it's important to put your recovery first even though you want to help other people.

the things that helped me during these appointments were making sure i had detailed notes and not omitting any symptoms i had experienced, even the smallest things, but it sounds like you already have done this. that's what really got my doctor to take the idea of medicating me seriously. the only other thing i have to add is regarding weight loss (which is something important to me too) and it's just to say that you might want to be careful with mirtazapine as it is pretty easy to gain weight on it due to the whole increased appetite thing. that was one of the reasons i refused to try it, apparently it is quite pronounced. wishing you all the best!
 
Last edited: